zbMATH — the first resource for mathematics

On asymptotic behavior of generalized Li coefficients in the Selberg class. (English) Zbl 1257.11082
Summary: In this paper we obtain a full asymptotic expansion of the archimedean contribution to the Li coefficients \(\lambda F(-n)\) (\(n\) is a positive integer) attached to a function \(F\) in the certain class \(S'\) of functions containing the Selberg class \(S\) and (unconditionally) the class of all automorphic \(L\)-functions attached to irreducible, unitary cuspidal representations of \(\text{GL}_N(\mathbb Q)\). Applying the obtained results to automorphic \(L\)-functions, we improve the result of J. C. Lagarias concerning the asymptotic behavior of archimedean contribution to the \(n\)th Li coefficient attached to the automorphic \(L\)-function. We also deduce the asymptotic behavior of \(\lambda F(-n)\) as \(n\to+\infty\) equivalent to Generalized Riemann Hypothesis (GRH) true and GRH false for \(F\in S'\).

11M41 Other Dirichlet series and zeta functions
11M26 Nonreal zeros of \(\zeta (s)\) and \(L(s, \chi)\); Riemann and other hypotheses
11S40 Zeta functions and \(L\)-functions
Full Text: DOI
[1] Abramowitz, M.; Stegun, I., Handbook of mathematical functions, with formulas, graphs, and mathematical tables, NBS appl. math. ser., vol. 55, (1964), National Bureau of Standards Washington, DC · Zbl 0171.38503
[2] Avdispahic, M.; Smajlovic, L., ϕ-variation and Barner-Weil formula, Math. balkanica (N.S.), 17, 3-4, 267-289, (2003) · Zbl 1064.42004
[3] Barner, K., On A. Weil’s explicit formula, J. reine angew. math., 323, 139-152, (1981) · Zbl 0446.12013
[4] Bombieri, E.; Lagarias, J.C., Complements to Li’s criterion for the Riemann hypothesis, J. number theory, 77, 274-287, (1999) · Zbl 0972.11079
[5] Gelbart, S.S.; Shahidi, F., Boundedness of automorphic L-functions in vertical strips, J. amer. math. soc., 14, 79-107, (2001) · Zbl 1050.11053
[6] Jacquet, H.; Shalika, J.A., On Euler products and the classification of automorphic representations I, Amer. J. math., 103, 499-558, (1981) · Zbl 0473.12008
[7] Jacquet, H.; Shalika, J.A., On Euler products and the classification of automorphic representations II, Amer. J. math., 103, 777-815, (1981) · Zbl 0491.10020
[8] Kaczorowski, J.; Perelli, A., On the structure of the Selberg class, I: \(0 \leqslant d \leqslant 1\), Acta math., 182, 207-241, (1999) · Zbl 1126.11335
[9] Lagarias, J.C., Li’s coefficients for automorphic L-functions, Ann. inst. Fourier, 57, 1689-1740, (2007) · Zbl 1216.11078
[10] Li, X.-J., The positivity of a sequence of numbers and the Riemann hypothesis, J. number theory, 65, 325-333, (1997) · Zbl 0884.11036
[11] Maslanka, K., Li’s criterion for the Riemann hypothesis - numerical approach, Opuscula math., 24, 1, 103-114, (2004) · Zbl 1136.11319
[12] Odžak, A.; Smajlović, L., On Li’s coefficients for the Rankin-Selberg L-functions, Ramanujan J., 21, 303-334, (2010) · Zbl 1248.11036
[13] Omar, S.; Mazhouda, K., The Li criterion and the Riemann hypothesis for the Selberg class II, J. number theory, 130, 1098-1108, (2010) · Zbl 1188.11044
[14] Perelli, A., A survey of the Selberg class of L-functions, part I, Milan J. math., 73, 19-52, (2005) · Zbl 1118.11037
[15] Rudnick, Z.; Sarnak, P., Zeros of principal L-functions and random matrix theory, Duke math. J., 81, 269-322, (1996) · Zbl 0866.11050
[16] Selberg, A., Old and new conjectures and results about a class of Dirichlet series, (), 367-385 · Zbl 0787.11037
[17] Shahidi, F., On certain L-functions, Amer. J. math., 103, 297-355, (1981) · Zbl 0467.12013
[18] Shahidi, F., Fourier transforms of intertwinting operators and Plancherel measures for \(\mathit{GL}(n)\), Amer. J. math., 106, 67-111, (1984)
[19] Shahidi, F., Local coefficients as Artin factors for real groups, Duke math. J., 52, 973-1007, (1985) · Zbl 0674.10027
[20] Shahidi, F., A proof of Langlands’ conjecture on Plancherel measures; complementary series for p-adic groups, Ann. of math., 132, 273-330, (1990) · Zbl 0780.22005
[21] Smajlović, L., On Li’s criterion for the Riemann hypothesis for the Selberg class, J. number theory, 130, 828-851, (2010) · Zbl 1188.11046
[22] Srinivas, K., Distinct zeros of functions in the Selberg class, Acta arith., 103, 201-207, (2002) · Zbl 0996.11054
[23] Voros, A., Sharpenings of Li’s criterion for the Riemann hypothesis, Math. phys. anal. geom., 9, 53-63, (2006) · Zbl 1181.11055
[24] Voros, A., Zeta functions over zeros of general zeta and L-functions, (), 171-196 · Zbl 1170.11328
[25] Voros, A., Zeta functions over zeros of zeta functions, Lect. notes unione mat. ital., (2010), Springer-Verlag · Zbl 1206.11106
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.